MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195840
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft fracture occurred.A direxion transend -14 system was selected for use.During the procedure, the distal tip of the microcatheter fractured.The procedure was successfully completed using an alternative device of the same type.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The device was returned for analysis.Upon visual inspection, a nickel shaft fracture and an inner lumen kink were identified at the strain relief, approximately 27 cm proximal to the strain relief.Microscopic evaluation further revealed bends in the guidewire located approximately 4 cm and 14 cm from the distal tip.
 
Event or Problem Description

Brand Name
DIREXION? TRANSEND?-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22388042
Report Number2124215-2025-41557
Device Sequence Number12927424
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public(01)08714729839774(17)270328(10)36228436
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195840
Device Catalogue NumberM001195840
Device Lot Number0036228436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight61 KG